# SDR C2XA11IA219

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 30,805 hours, 23,013 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23078830
- Part serial: BX48691
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 28,343 hours, 21,278 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AMA - FLIGHT 4565, DURING CRUISE FLIGHT THE CREW REPORTED THAT THE NUMBER ONE ENGINE N1 DECREASED FROM 82% TO 67% TWICE WHILE ON FADEC A.  THE AIRCRAFT LANDED AT AMA WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER 1A FADEC, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
